Input-output stabilization of linear systems on Z

Makila, P.M. and Partington, J.R. (2004) Input-output stabilization of linear systems on Z. IEEE Transactions on Automatic Control, 49 (11). pp. 1916-1928. ISSN 0018-9286



  • Makila, P.M.
  • Partington, J.R.
Copyright, Publisher and Additional Information: Copyright © 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 30 Sep 2005
Last Modified: 24 Oct 2016 19:48
Published Version:
Status: Published
Refereed: Yes
Identification Number:


Filename: partingtonjr7.pdf

Share / Export